Advances in Applied Clifford Algebras

, Volume 10, Issue 2, pp 193–216

OCTONIONIC HERMITIAN MATRICES WITH NON-REAL EIGENVALUES

Authors

    • Department of MathematicsOregon State University
  • Jason Janesky
    • Department of PhysicsOregon State University
    • Phoenix Corporate Research LaboratoriesMotorola Inc.
  • Corinne A. Manogue
    • Department of PhysicsOregon State University
Original Paper

DOI: 10.1007/s00006-000-0003-1

Cite this article as:
Dray, T., Janesky, J. & Manogue, C.A. AACA (2000) 10: 193. doi:10.1007/s00006-000-0003-1

Abstract.

We extend previous work on the eigenvalue problem for Hermitian octonionic matrices by discussing the case where the eigenvalues are not real, giving a complete treatment of the 2  ×  2 case, and summarizing some preliminary results for the 3  ×  3 case.

Copyright information

© Birkhäuser Verlag, Basel 2006